# SDR DALA2018030701501

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Push-Pull Rod
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR, INBD OF LOWER DOOR GATE AREA, AFT ACTUATING PUSH - PULL ROD ASSY FOR GIRT BAR FEET AT BOTH ROD ENDS AND ROD CORRODED.  REMOVED AND REPLACED THE PUSH ROD FOR THE GIRT BAR MECHANISM IAW AMM 52-11-25.
